Maximum Principles and Duality.
Monatshefte für Mathematik, Tome 62 (1958), pp. 56-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1958__62_177031,
author = {Raymond M. Redheffer},
title = {Maximum {Principles} and {Duality.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {56--75},
year = {1958},
volume = {62},
zbl = {0094.29901},
url = {http://geodesic.mathdoc.fr/item/MOMA_1958__62_177031/}
}
Raymond M. Redheffer. Maximum Principles and Duality.. Monatshefte für Mathematik, Tome 62 (1958), pp. 56-75. http://geodesic.mathdoc.fr/item/MOMA_1958__62_177031/